# SDR J7SA2014061701

- Difficulty date: June 17, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N534FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20161
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 60078A0220000
- Part serial: 466
- Condition: Inoperative
- Location: Lt Engine
- Part time: 20,161 hours, 6,864 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PYLON BLEED LEAK DURING CLIMB, RED CAS MESSAGE.  LANDING & TAXI WERE UNEVENTFUL.    R & R THE LT HP VALVE IAW MM 36-15, OPS CHECKED GOOD.
